# SDR ASAA2017100222717

- Difficulty date: October 2, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,406 hours, 4,461 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 185A1700
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW HOLE ON PANEL 333CB DAMAGED NEAR LEADING EDGE CENTER.  ACFT GROUNDED.   REMOVED DAMAGE AND APPLIED AND CURED REPAIR.  PREPPED FOR  REFINISH AND APPLIED REFINISH IAW SRM 55-10-01, SRM  51-70-05,  AMM 51-21-71,  51-21-72,  51-21-73 AND AMM 51-21-81.
